# SDR DALA2024111911038

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 5,041 hours, 578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE276002
- Part serial: RFM2541
- Condition: Leaking
- Location: Zone 800
- Part time: 5,031 hours, 577 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOOR 3R CHECK DOOR PRESSURE ECAM MSG. CORRECTIVE ACTION: R/R R3 DOOR ACTUATOR (360RH6) IN REF TO A330 AMM 52-22. (0663540)
